DocumentCode :
766614
Title :
Nonlinear Ferromagnetic Shield Modeling by the Thin-Shell Approximation
Author :
Bottauscio, Oriano ; Chiampi, Mario ; Manzin, Alessandra
Author_Institution :
Ist. Nazionale di Ricerca Metrol.
Volume :
42
Issue :
10
fYear :
2006
Firstpage :
3144
Lastpage :
3146
Abstract :
This paper proposes an extension of the thin-shell formulation, based on the Fixed Point iterative scheme, to the analysis of nonlinear and hysteretic ferromagnetic shields. The method is validated by a detailed comparison with a standard hybrid Finite-Element-Boundary-Element technique
Keywords :
boundary-elements methods; ferromagnetic materials; finite element analysis; iterative methods; magnetic fields; magnetic flux; magnetic permeability; magnetic shielding; finite element boundary element technique; fixed point iterative scheme; hysteretic ferromagnetic shields; nonlinear ferromagnetic shield modeling; thin-shell approximation; Finite element methods; Helium; Integral equations; Iron; Magnetic analysis; Magnetic hysteresis; Magnetic materials; Magnetic shielding; Nonlinear magnetics; Saturation magnetization; Magnetic shielding; nonlinear magnetics; thin-shell model;
fLanguage :
English
Journal_Title :
Magnetics, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9464
Type :
jour
DOI :
10.1109/TMAG.2006.880096
Filename :
1704554
Link To Document :
بازگشت